Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am taking anxit for last 4 months. I am in stressful situation. I want get rid of this how can I improve my sleep. Every morning I exercise in gym for 1 n half hour n evening walk also but can't sleep without pills.

2 Doctors Answered
Sleep deprivation can cause many physical and psychological problems and it can be extremely stressful. If your goal is to improve sleep without pills then please do talk to a qualified psychologist and learn sleep hygiene techniques. Many times even the underlying issues can be a contributing factor to sleeplessness. Remember help is just one call away.
3 people found this helpful
Anxit is alprazolam a benzodiazepine which should not be taken for more than 2 weeks. It leads to severe long term harm like early dementia, cognitive impairment, personality changes, agitation, even withdrawal seizures and brain shrinking. It has been named in a misleading way for gullible people. I am not sure how you got hooked on to it. Kindly consult a psychiatrist and take proper medicine for your stress. All the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.